# SDR HALA95112

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: L/E Ribs
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK, FOUND CRACKS ON VERTICAL STABILIZER LEADING EDGE RIBS ZFS = 142 AND 148, RIGHT LOWER ENDS.  REMOVED CRACKED VERTICAL STABILIZER LEADING EDGE RIBS, ZFS = 142 AND 148 PER SRM 53-05-84.  FABRICATED, TREATED AND PRIMED REPAIR ANGLES PER SRM 51-10-02, 51-10-03 AND INSTALLATION COMPLETE PER 53-03-84.  (M)
